Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Families of Elliptic Curves with Rational 3-torsion

Published: January 30, 2012
Citation: Journal of Mathematical Cryptology vol. 5, no. 42433, (January 2012) pp. 225-246

Author(s)

Dustin Moody, H. Wu

Abstract

Keywords

elliptic curves; Hessian curves; cryptography
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available